# SDR AALA202409252091

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 64,872 hours, 37,871 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: B397BAM0624
- Part serial: Q00140013409
- Condition: Defective
- Location: Zone 100
- Part time: 43,863 hours, 18,875 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE, AIRCRAFT WAS HAVING RANDOM UNCOMMANDED, SMALL YET JERKY YAW MOVEMENTS WITH RUDDER PEDALS MOVING SLIGHTLY WITH AUTOPILOT ON. REMOVED AND REPLACED #1 FLIGHT AUGMENTATION COMPUTER.
